Full Text:   <3284>

CLC number: O322; TB535

On-line Access: 

Received: 2007-02-02

Revision Accepted: 2007-04-01

Crosschecked: 0000-00-00

Cited: 7

Clicked: 5820

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2007 Vol.8 No.9 P.1408-1413


Nonlinear dynamics analysis of a new autonomous chaotic system

Author(s):  CHU Yan-dong, LI Xian-feng, ZHANG Jian-gang, CHANG Ying-xiang

Affiliation(s):  School of Mathematics, Physics and Software Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China; more

Corresponding email(s):   lixf1979@126.com

Key Words:  Lyapunov exponents, Bifurcation, Chaos, Phase space, Poincaré, sections

CHU Yan-dong, LI Xian-feng, ZHANG Jian-gang, CHANG Ying-xiang. Nonlinear dynamics analysis of a new autonomous chaotic system[J]. Journal of Zhejiang University Science A, 2007, 8(9): 1408-1413.

@article{title="Nonlinear dynamics analysis of a new autonomous chaotic system",
author="CHU Yan-dong, LI Xian-feng, ZHANG Jian-gang, CHANG Ying-xiang",
journal="Journal of Zhejiang University Science A",
publisher="Zhejiang University Press & Springer",

%0 Journal Article
%T Nonlinear dynamics analysis of a new autonomous chaotic system
%A CHU Yan-dong
%A LI Xian-feng
%A ZHANG Jian-gang
%A CHANG Ying-xiang
%J Journal of Zhejiang University SCIENCE A
%V 8
%N 9
%P 1408-1413
%@ 1673-565X
%D 2007
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2007.A1408

T1 - Nonlinear dynamics analysis of a new autonomous chaotic system
A1 - CHU Yan-dong
A1 - LI Xian-feng
A1 - ZHANG Jian-gang
A1 - CHANG Ying-xiang
J0 - Journal of Zhejiang University Science A
VL - 8
IS - 9
SP - 1408
EP - 1413
%@ 1673-565X
Y1 - 2007
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2007.A1408

In this paper, a new nonlinear autonomous system introduced by Chlouverakis and Sprott is studied further, to present very rich and complex nonlinear dynamical behaviors. Some basic dynamical properties are studied either analytically or numerically, such as poincaré; map, lyapunov exponents and Lyapunov dimension. Based on this flow, a new almost-Hamilton chaotic system with very high Lyapunov dimensions is constructed and investigated. Two new nonlinear autonomous systems can be changed into one another by adding or omitting some constant coefficients.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article


[1] Chen, G.R., Ueta, T., 1999. Yet another chaotic attractor. Int. J. Bifurcat. & Chaos, 9:1465-1466.

[2] Chlouverakis, K.E., 2005. Color maps of the Kaplan-Yorke dimension in optically driven lasers: maximizing the dimension and almost-Hamiltonian chaos. Int. J. Bifurcat. & Chaos, 15:3011-3021.

[3] Chlouverakis, K.E., Adams, M.J., 2003. Stability maps of injection-locked laser diodes using the largest Lyapunov exponent. Opt. Commun., 216:405-412.

[4] Chlouverakis, K.E., Sprott, J.C., 2005. A comparison of correlation and Lyapunov dimensions. Physica D, 200:156-164.

[5] Chlouverakis, K.E., Sprott, J.C., 2006. Chaotic hyperjerk systems. Chaos, Solitons and Fractals, 28:739-746.

[6] Chua, L.O., Komuro, M., Matsum, T., 1986. The double scroll family. Part I: Rigorous proof of chaos. IEEE Trans. Circuits. Syst., 33:1072-1096.

[7] Frederickson, P., Kaplan, J.L., Yorke, E.D., 1983. The Lyapunov dimension of strange attractors. J. Differential Equations, 49:185-207.

[8] Kim, S.Y., Kim, Y., 2000. Dynamic stabilization in the double-well Duffing oscillator. Phys. Rev. E, 61:6517-6520.

[9] Liu, Y.Z., Chen, L.Q., 2001. Nonlinear Vibrations. Higher Education Press, Beijing (in Chinese).

[10] Lorenz, E.N., 1963. Deterministic nonperiodic flow. J. Atmos. Sci., 20:130-141.

[11] Lü, J.H., Chen, G.R., 2002. A new chaotic attractor coined. Int. J. Bifurcat. & Chaos, 12(3):659-661.

[12] Rössler, O.E., 1976. An equation for continuous chaos. Phys. Lett. A, 57:397-398.

[13] Wieczorek, S., Krauskopf, B., Lenstra, D., 1999. A unifying view of bifurcations in a semiconductor laser subject to optical injection. Opt. Commun., 172:279-295.

[14] Wolf, A., Swift, J.B., Swinney, H.L., Vastano, J.A., 1985. Determining Lyapunov exponents from a time series. Physica D: Nonlinear Phenomena, 16:285-317.

Open peer comments: Debate/Discuss/Question/Opinion


Please provide your name, email address and a comment

Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE